# SDR YENA201802220108

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 30,018 hours, 19,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002478
- Condition: Failed
- Location: Emergency Lights
- Part time: 30,938 hours, 19,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NR 3 BATTERY PACK FAILED.   R & R NR 3 BATTERY PACK IAW AMM 33-50-01. OPS CHECKED GOOD.
